As in feeling nauseated, throwing up and just plain feelin crummy?
Can abruptly stopping baclofen make you sick?
Question posted by tiffany95667 on 15 Dec 2011
Last updated on 19 December 2011
To keep my friend SweetLemon out of the the trash bin I have given you the info about baclofen from the site. I hope this helps you...
Unfortunately I just tossed the information on baclofen in the trash! How much were you taking? Yes, yakking up your dindin is one of the many side effects of abrupt cessation or an allergy. Nausea as well.
It's best to back off of it semi-slowly. I was taking 6 a day and went down to three for one day then one for several days and I was OK after that.
How long were you taking it? Was it 10 mgs? Let me know, and I'll try to help if I am able.
Lara P.S. I shall dig through the dustbin to find the literature for you!
- Baclofen uses and safety info
- Baclofen information for Healthcare Professionals (includes dosage details)
- Side effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.